# SDR CA060127002

- Difficulty date: January 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,570 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Part serial: 81421
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED THE ACTIVATION TEST DURING THE ROUTINE INSPECTION.  THE UNIT HAD THE BATTERY REPLACED AND RECERTIFIED 21 DAYS EARLIER.  AVIONICS SHOP FOUND THE PROBLEM TO BE A INTERMITTENT ON/OFF SWITCH. (TC NR 20060127002)
